Please use this identifier to cite or link to this item:
Title: Willmore tori in the 4–Sphere with nontrivial normal bundle
Authors: Leschke, K.
Pedit, F.
Pinkall, U.
First Published: 2005
Citation: Mathematische Annalen, 2005, 332 (2), pp.381-394
DOI Link: 10.1007/s00208-005-0630-x
ISSN: 0025-5831
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.